# SDR 20010426CW002

- Difficulty date: March 22, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N988P0
- Make and model: Beech C90A
- Aircraft serial: LJ1526
- Engine: Pwa PT6*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 9091010017
- Condition: Broken
- Location: Anti Ice System
- Part time: 992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND ENGINE INLET LIP HEAT FLEX DUCT, ON LEFT HAND EXHAUST STACK.  FOUND BROKEN COMPLETELY OFF.  BREAK IS AT LOWER END WHERE FLEX DUCTING ATTACHES TO FITTING.  POSSIBLE FIRE HAZZARD.
